# SDR SIMA20151115001

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 35,391 hours, 31,735 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NR 1 ENGINE SHUTDOWN DURING CLIMB OUT BELOW 2000 FT.  R & R LT ENGINE IAW WC 71-000-00.  GROUND RAN ACFT.   OPS CHECKED GOOD, NO DEFECTS NOTED.
